On the theory of radicals in groups
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1047-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a19,
author = {K. K. Shchukin},
title = {On the theory of radicals in groups},
journal = {Doklady Akademii Nauk},
pages = {1047--1049},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a19/}
}
K. K. Shchukin. On the theory of radicals in groups. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1047-1049. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a19/